Navigation

1-888-835-9428

Norco Withdrawal Symptoms

Norco withdrawal symptoms can be minor if a person has not been taking the drug for a very long time. If the user has been taking Norco for quite some time and, in fact, has been abusing it, then Norco withdrawal symptoms can be a lot more severe. At first, when a patient has a prescription for moderate to severe pain, the simple fact that they are taking a pain medication can be quite manageable.

Over time, though, as a person finds that they are forming an addiction to a pain medication, it can become difficult to stop taking the drug. Chronic pain can become an excuse for people to keep taking the drug, and they may even see more than one doctor to ensure that they have a constant supply of pain pills so that they do not experience any withdrawal symptoms.

Once an addiction is formed to pain pills such as these, Norco withdrawal symptoms can be unbearable and will set in once a person is not taking these pills any longer. This can lead to desperate acts by the addict, such as stealing money or other items from family and friends to obtain the drug from dealers on the street. Street dealers have supplies that are usually stolen from local pharmacies, or even from people who have legitimate prescriptions. There is no way of knowing what the dose is that a person is receiving in street drugs in certain cases, and there is also no way of knowing if someone has tampered with the tablets, making them completely unsafe.

Some of the more severe Norco withdrawal symptoms include nausea, vomiting and diarrhea. Some people can experience a great deal of dizziness and may even lose consciousness. If you happen to see someone you care about dealing with withdrawal symptoms, they may be extremely desperate for more of the drug at that point. When an user becomes desperate, they can do a lot of unreasonable things that most normal people would never do in any circumstance. The fact that someone has an addiction and is without access to a drug that they take on a regular basis can make them extremely dangerous and unpredictable.

Norco withdrawal symptoms are not as severe as with some other major drug addictions, but they are still very serious. You should not try to reason with a person who has an addiction, because if they are going through any kind of withdrawal, they are probably not going to be very reasonable. You should know that you do not have to deal with this kind of problem on your own. You are well advised to contact someone who can provide professional help at this point.

No one should try to force an addict to quit using drugs, and they will not find any success if they try. It takes a fully qualified professional to deal with addiction. An addiction counsellor knows what to watch for and how to help the person with the drug addiction. Addiction counsellors are trained to help a person stop taking drugs with constant support and counselling. Addiction counsellors work in facilities that are set up to deal with addicts and will check in a person who wants treatment.

Sometimes people do not want to accept treatment, but if withdrawal becomes serious, they may have no choice but to take the treatment that is being offered to them. You should know that it is not your fault that a person is addicted, and it is also not your fault that they are being unreasonable. Part of addiction is withdrawal and that can make people extremely difficult to deal with. This is definitely not something you should be left to deal with on your own.

Many professional treatment facilities across the country are well versed in dealing with Norco withdrawal symptoms and are ready to admit addicts at a moment's notice. All it really takes is for someone to contact the facility and let them know the details regarding the person with the addiction. You do not know what a treatment facility can do for you or for a loved one until you make contact with them and get all of the details regarding a treatment plan.

Facts

1-888-835-9428